Sudafed Phenylephrine Sinus Pain Tablet 48 Tablets

$22.99

Sudafed PE Sinus + Pain Relief is use for sinus pain relief, sinus headaches and blocked or runny nose.

(Per tablet) Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.

Adults, Children 12 years and over: Take 1 – 2 tablet every 4 to 6 hours as necessary. Do not exceed 8 tablets in 24 hours; When to stop: Adults after a few days. Children 48 hours except on medical advice.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Phenylephrine Sinus Pain Tablet 48 Tablets”

Your email address will not be published. Required fields are marked *